# SDR U2RA2023041000019

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 108,798 hours, 16,297 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 683L178G07
- Part serial: R6471518
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 ENGINE INBOARD THRUST REVERSER TRANSLATING COWL DAMAGED BEYOND LIMITS.  REPAIRED PER FVCI ENGINEERING ORDER #23075-1.
